# SDR DALA2019102536165

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 82,640 hours, 32,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 685, L/P 6398528) WHILE WORKING SVC FOUND SEAT 38,39,40,41,42 RH EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATT. PACK ASSY PER B757AMM 33-51.
